Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 35, NWS Louisville, KY

February 6, 20086 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Feb 6, 2008, 12:33 AM EST for 6 counties in Kentucky. It was in force for 27 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2008, 12:33 AM EST (05:33 UTC)
Expired
Feb 6, 2008, 1:00 AM EST
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Franklin County, KY, Henry County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 12:44 AM ESTTSTM WND DMG2 W Shelbyville, KYSEVERAL LARGE BARNS WERE DESTROYED AND TREES WERE UPROOTED ON HEBRON RD NEAR SCOTT STATION AND HARRINGTON MILL ROADS.
Feb 6, 12:46 AM ESTTSTM WND DMG3 S Shelbyville, KYSEVERAL LARGE BARNS WERE DESTROYED AND TREES WERE UPROOTED ON MT. EDEN ROAD SOUTH OF I-64 NEAR WESSINGER HILLS GOLF COURSE.
Feb 6, 12:46 AM ESTTORNADO 26 Ne Shelbyville, KYNWS SURVEY TEAM FOUND DAMAGE CONSISTENT AT THE EF-2 LEVEL. AROUND 40 LARGE HARDWOODS WERE UPROOTED AT 900 FLOOD ROAD. A LARGE BARN WAS DESTROYED AND A LARGE TRAILER WEIGHING 18 THOUSAND POUNDS WAS OVERTURNED AT 940 FLOOD ROAD. A BARN WAS DESTROYED AT 970 FLOOD
Feb 6, 12:46 AM ESTTORNADO1 Ne Shelbyville, KYNWS SURVEY TEAM FOUND DAMAGE CONSISTENT AT THE EF-2 LEVEL. AROUND 40 LARGE HARDWOODS WERE UPROOTED AT 900 FLOOD ROAD. A LARGE BARN WAS DESTROYED AND A LARGE TRAILER WEIGHING 18 THOUSAND POUNDS WAS OVERTURNED AT 940 FLOOD ROAD. A BARN WAS DESTROYED AT 970 FLOOD
Feb 6, 12:46 AM ESTTORNADO6 Ne Shelbyville, KYNWS SURVEY TEAM FOUND DAMAGE CONSISTENT AT THE EF-2 LEVEL. AROUND 40 LARGE HARDWOODS WERE UPROOTED AT 900 FLOOD ROAD. A LARGE BARN WAS DESTROYED AND A LARGE TRAILER WEIGHING 18 THOUSAND POUNDS WAS OVERTURNED AT 940 FLOOD ROAD. A BARN WAS DESTROYED AT 970 FLOOD
Feb 6, 12:52 AM ESTTORNADO1 Se Waddy, KYNWS SURVEY TEAM FOUND DAMAGE CONSISTENT AT THE EF-0 LEVEL. THE TORNADO TOUCHED DOWN ABOUT 1 MILE SOUTHEAST OF WADDY NEAR 1527 KINGS HIGHWAY OR KY 637 BETWEEN KY 395 AND KY 1472. A LARGE BARN WAS DESTROYED AND SCATTERED UP TO 300 YARDS AWAY. UPROOTED AND SNAPPE
Feb 6, 1:06 AM ESTTSTM WND DMGJeffersontown, KYSPARKING POWER POLE DOWN IN STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 8:08 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 060533
SVRLMK
KYC073-103-111-185-211-215-060600-
/O.NEW.KLMK.SV.W.0035.080206T0533Z-080206T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1233 AM EST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
  SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 100 AM EST...

* AT 1229 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING INTENSE WINDS
  UP TO 70 MPH...AND BLINDING TORRENTIAL RAINFALL. 

  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
  NORTHEAST OF ANCHORAGE TO 7 MILES SOUTH OF JEFFERSONTOWN..AND
  MOVING EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHELBYVILLE BY 1245 AM EST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST WEDNESDAY MORNING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3811 8487 3811 8499 3812 8500 3812 8504
      3811 8505 3811 8558 3836 8556 3836 8487
TIME...MOT...LOC 0533Z 256DEG 55KT 3838 8540 3812 8550

$$
TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 10:30 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Feb 5, 10:30 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EST TUE FEB 5 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

MAIN STORY IS THE SUPERCELL APPROACHING DOWNTOWN NASHVILLE, TN...BUT
FOR US SQUALL LINE IS APPROACHING RAPIDLY AND IS IN DUBOIS COUNTY.
LATEST FT KNOX VWP HAS ABOUT 20 DEGREES OF BACKING AS UPPER JET
TRAVERSES EASTWARD.  LIS ARE STILL -2 TO -3...AND WIND FIELDS ARE IN
THE EXTREME CATEGORY.  MAIN THREAT WILL BE DAMAGING WINDS WITH THIS
LINE...BUT WE ARE WATCHING CELL MERGERS WITH WAA PRECIP MOVING ALONG
AND AHEAD OF THE MAIN LINE WHICH COULD ACCENT THE TOR THREAT.

MEANWHILE...ANTECEDENT CONDITIONS IN DUBOIS COUNTY ARE WET...AND IT
WONT TAKE MUCH MORE TO FLOOD. WE EXPECT 1 TO 1 AND ONE HALF INCHES
OF RAIN OVER NEXT SEVER HOURS.  WE ISSUED FFWS FOR DUBOIS AND ORANGE
COUNTIES WITH LEWP MOVING EAST.

&&

.PREV DISCUSSION...
/ISSUED 926 PM EST TUE FEB 5 2008/

 FOR US AN IMPRESSIVE TORNADIC SUPERCELL JUST PAST OHIO COUNTY SEAT
OF HARTFORD WHERE SIRENS ARE BLOWING. NO REPORTS YET OF ANY DAMAGE
IN OHIO COUNTY...WITH FUNNEL CLOUD REPORT FROM TRAINED SPOTTER.
THIS STORM HAS A HISTORY OF DAMAGING WINDS AND TORNADOES WITH IT.
LOW LEVEL JET CONTINUES TO STIFFEN AND WILL BE A CONTRIBUTING FACTOR
TO HEAVY RAIN OVER SRN INDIAN FROM AROUND MIDNIGHT INTO THE
OVERNIGHT HOURS.  THERE ARE 3 MORE SUPERCELLS OVER CENTRAL AND
WESTERN TN WILL BE THE OTHER CONCERN AS THEY WORK OFF TO THE NE AT
40 MPH.

INSTABILITY STILL REMAINS MODEST AND WITH 0-3 SRH VALUES ON LATEST
ACARS SOUNDING AT BNA NEAR 800 M2/S2. THE HODOGRAPH FROM THAT
AIRCRAFT IS VERY TWISTY AND ONCE AGAIN FEEL THE PRIMARY TOR THREAT
IS FOR AREAS MAINLY ALONG AND WEST OF I65.

JDG

&&

.PREV DISCUSSION...
/ISSUED 833 PM EST TUE FEB 5 2008/

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

ONE TORNADIC SUPERCELL IN NE CHRISTIAN COUNTY HAS 60KTS OF
ROTATIONAL VELOCITY AND WILL BE WESTERN OHIO COUNTY AROUND 02Z. THIS
STORM APPEARS TO BE A CYCLIC AND MAY BE UNDERGOING SPLITTING ON SRN
FLANK OVER LAST VOLUME SCAN WITH 70 DBZ.  LATEST 00Z SOUNDINGS ARE
IMPRESSIVE:

            OHX         JAN
SWEAT       485         477
LIS         -5          -5
0 TO 3 SRH  450 M2/S2   440 M2/S2
CAPE        800 J/KG    970

THIS CELL IS EXTREMELY DANGEROUS WIND FIELDS ARE SLOWLY INCREASING
IN THE BOUNDARY LAYER THRU 850 MB.  IN FACTS O00Z SOUNDINGS ALL
HAVE 40-55 KTS AT 850MB WITH SOUNDINGS.

PWS ARE STILL IMPRESSIVE...AND FLOOD THREAT OVER SRN INDIANA IS
BECOMING AN INCREASING RISK.

WE WILL HAVE SEVERAL MESO UPDATES TONIGHT FOR THIS PDS SITUATION
WEST OF I65.

JDG

&&

.PREV DISCUSSION...
/ISSUED 637 PM EST TUE FEB 5 2008/

..SEVERE WEATHER EPISODE LIKELY ACROSS THE REGION TONIGHT...

AFTERNOON VIS SAT IMAGERY SHOWING BREAKS IN THE CLOUD COVER ACROSS
SOUTHERN KENTUCKY.  MORNING CONVECTION ASSOCIATED WITH RETREATING
WARM FRONTAL BOUNDARY CONTINUES TO MIGRATE NORTHWARD AND AWAY FROM
THE AREA.  A FEW AREA OF SCT SHOWERS REMAIN ACROSS KENTUCKY WITH
MORE DEVELOPMENT TAKING PLACE ACROSS SW TN.  QUITE A GRADIENT IN
TEMPERATURES NOTED ACROSS THE REGION WITH READINGS IN THE LOW TO MID
50S NORTH OF THE OHIO RIVER TO UPPER 60S AND LOWER 70S ACROSS FAR
SOUTHERN KENTUCKY.

DIAGNOSTIC ANALYSIS ACROSS THE REGION SHOWS DESTABILIZATION IN
PROGRESS MAINLY WEST OF I-65 THIS AFTERNOON.  COMBINATION OF SFC
TEMPS IN THE UPPER 60S WITH DEWPOINTS IN THE LOWER 60S HAS YIELDED
SFC LIFTED INDICES OF -2C TO -3C WITH CAPES OF 300-800 J/KG.  CAPES
GREATER THAN 1000 J/KG EXISTS WEST OF THE LMK CWA WHERE MORE SUN HAS
HELPED INCREASE INSTABILITY.  SCATTERED CONVECTION HAS STARTED TO
DEVELOP ACROSS WESTERN TN AND FAR SW KY.  LATEST MODEL DATA SUGGESTS
THAT SCATTERED/DISCRETE CONVECTION WILL LIKELY FIRE ACROSS OUR
WESTERN SECTIONS THIS AFTERNOON.  THIS DEVELOPMENT MAY BE QUICK AS
THE MODELS TEND TO UNDER FORECAST CONVECTION DEVELOPMENT.  GIVEN THE
DEEP LAYER SHEAR...SOME SUPERCELLULAR STORMS WILL BE
POSSIBLE...ALONG WITH STORMS WITH BOWING SEGMENTS.  THUS...ISOLATED
TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE WITH THIS ACTIVITY
DURING THE LATE AFTERNOON AND EVENING HOURS.

LATE TONIGHT...CONVECTION WELL TO OUR WEST IS FORECAST TO CONGEAL
INTO A LARGE SQUALL LINE THAT WILL MOVE EASTWARD THROUGH THE OHIO
VALLEY.  THE MODEL TREND IN THE LAST 24 HOURS HAS BEEN TO SLOW DOWN
THE SYSTEM.  IN FACT...EVEN THE LATEST RUC SOLUTIONS ARE A BIT
SLOWER.  GIVEN THE DATA RIGHT NOW...LARGE SQUALL LINE SHOULD MOVE
INTO OUR WESTERN AREAS BY LATE EVENING...PERHAPS AROUND 10-11 PM
EST.  THE CORRIDOR BETWEEN SDF AND BWG WOULD LIKELY TAKE A HIT
BETWEEN 11-2 AM EST WITH THE FRANKFORT AND LEXINGTON AREAS SEEING
THE ACTION PROBABLY AFTER 3AM EST.  MAIN THREAT WITH THIS LINE WILL
BE DAMAGING WINDS WITH ISOLATED TORNADOES POSSIBLE EMBEDDED WITHIN
THE MAIN LINE.  THERE CONTINUES TO BE A HEAVY RAIN/FLOOD THREAT
ACROSS OUR INDIANA COUNTIES DUE TO PREVIOUS CONVECTION ACROSS THE
REGION THIS MORNING.  WITH AN ADDITIONAL 1 TO AS MUCH AS 2 INCHES
POSSIBLE TONIGHT...WILL EXTEND THE FLOOD WATCH ACROSS OUR INDIANA
COUNTIES THROUGH 700 AM WED.

COLD FRONT WILL SURGE EASTWARD AND OUT OF THE AREA BY WED MORNING
FOLLOWED BY A FALL IN TEMPERATURES.  SCT SHOWERS CONTINUE TO LOOK
POSSIBLE AS H5 THERMAL TROF MOVES INTO THE REGION.  GRADIENT WINDS
WILL BE A BIT ON THE HIGH SIDE IN THE MORNING...HOWEVER CONFIDENCE
IN EXCEEDING WIND ADVISORY CRITERIA IS NOT VERY HIGH...SO PLAN ON
HOLDING OFF ON THAT HEADLINE.

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...

RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER
AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND
TOMORROW.  EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR
REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES
ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE
A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY.

AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE
THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME
MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA.  HOWEVER...TOO
FAR OUT AT THIS TIME FOR HIGH CONFIDENCE.

MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER
50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO
NEAR 50 BY TUESDAY.

MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE
MAINLY IN THE 30S.

&&

.AVIATION (00Z TAFS)...

ATMOSPHERE IS DESTABILIZING WITH LI/S -3 TO -4 TO OUR WEST. LINES OF
STRONG/SEVERE THUNDERSTORMS EXTEND FROM WESTERN TN NORTH INTO
WESTERN KENTUCKY. STORMS ARE MOVING TO THE NORTHEAST AND WILL BE
IMPACTING BWG AND SDF LATER THIS EVENING. UNTIL THEN CIGS AND VSBYS
WILL REMAIN VFR. EXPECT TSTMS TO MOVE INTO BWG AFT 02Z WITH ISOLATED
SHOWERS POSSIBLE UNTIL THEN. STORMS SHOULD REACH SDF AFTER 04Z THEN
ABOUT 06Z AT LEX. EXPECT GUSTS TO 50 TO 60 KTS OR MORE IN SEVERE
STORMS. A SECOND LINE WILL FOLLOW WITH THE COLD FRONT LATER TONIGHT.
CIGS AND VSBYS IN THE THUNDERSTORMS WILL BE MVFR AND BRIEFLY IN VFR
RANGE. FRONT WILL MOVE THROUGH WITH CIGS AND VSBYS IMPROVING BACK TO
VFR WEDNESDAY MORNING BUT SOUTHWEST WINDS WILL STAY GUSTY DURING THE
DAY BEHIND THE FRONT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR KYZ032.

IN...FLOOD WATCH UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR INZ076>079-
     083-084-089>092.

&&
Hazardous weather outlook, Feb 5, 3:40 PM EST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EST TUE FEB 5 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EST (240 PM CST) TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF
INTERSTATE 65.  SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH
DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE.

LATER TONIGHT...A STRONG COLD FRONT IS FORECAST TO MOVE EAST THROUGH
THE REGION.  ACCOMPANYING THIS FRONT WILL BE A LINE OF STRONG TO
SEVERE THUNDERSTORMS.  THE FRONT SHOULD ENTER THE WESTERN SECTIONS
OF THE OUTLOOK AREA AFTER 10 PM EST.  THE MAIN THREAT WITH THIS LINE
OF STORMS WILL BE DAMAGING WINDS ALONG WITH THE THREAT OF ISOLATED
TORNADOES.

HEAVY RAIN ASSOCIATED WITH THE STORMS MAY LEAD TO LOCAL FLOODING
ISSUES...ESPECIALLY ACROSS SOUTHERN INDIANA.  A FLOOD WATCH REMAINS
IN EFFECT UNTIL WEDNESDAY MORNING FOR ALL OF SOUTH-CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME
LIGHT SNOW SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS WILL BE REQUIRED THIS EVENING AND TONIGHT.

MJ/JBS

In the hours before

Local storm report, Feb 6, 12:15 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1215 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     PLEASURE RIDGE PARK     38.15N 85.85W
02/06/2008  E60 MPH          JEFFERSON          KY   AMATEUR RADIO

            AT TERRY AND GREENWOOD ROAD. SPOTTER REPORTED DEBRIS
            HITTING THE SIDE OF THE HOUSE.

&&

MRC
Local storm report, Feb 6, 12:19 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1219 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     ELIZABETH               38.13N 85.97W
02/06/2008                   HARRISON           IN   TRAINED SPOTTER

            POWER LINES DOWNED.

&&

MRC
Local storm report, Feb 6, 12:20 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1220 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
02/06/2008                   JEFFERSON          KY   AMATEUR RADIO

            POWER LINES WERE DOWNED AT THE STATE FAIRGROUNDS.

&&

MRC
Local storm report, Feb 6, 12:25 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     FLASH FLOOD      LOUISVILLE              38.22N 85.74W
02/06/2008                   JEFFERSON          KY   TRAINED SPOTTER

            LINDSEY AVENUE WAS FLOODED NEAR THE VA HOSPITAL. SPOTTER
            ESTIMATED 70 MPH WINDS.

&&

MRC
Local storm report, Feb 6, 12:27 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1227 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             NEW ALBANY              38.30N 85.83W
02/06/2008  E1.00 INCH       FLOYD              IN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT EXIT 120 ON INTERSTATE 64.

&&

MRC
Local storm report, Feb 6, 12:29 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1229 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     FLASH FLOOD      BRISTOW                 38.13N 86.72W
02/06/2008                   PERRY              IN   PUBLIC

            STATE HIGHWAY 145 WAS FLOODED BETWEEN ST MARKS AND
            BRISTOW.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:48 PM ESTTornado WarningLMKButler, Ohio42 min
Feb 5, 9:25 PM ESTTornado WarningLMKBreckinridge, Hancock, Ohio35 min
Feb 5, 9:50 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade25 min
Feb 5, 10:46 PM ESTSevere Thunderstorm WarningLMKTrimble29 min
Feb 5, 11:13 PM ESTTornado WarningLMKMeade32 min
Feb 5, 11:21 PM ESTTornado WarningLMKAllen, Monroe39 min
Feb 5, 11:29 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio31 min
Feb 5, 11:48 PM ESTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Feb 5, 11:52 PM ESTFlash Flood WarningLMKJefferson6 hr
Feb 5, 11:52 PM ESTTornado WarningLMKAdair, Cumberland, Metcalfe, Monroe, Russell38 min
Feb 5, 11:54 PM ESTTornado WarningLMKMeade21 min
Feb 6, 12:01 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Feb 6, 12:07 AM ESTTornado WarningLMKJefferson23 min
Feb 6, 12:13 AM ESTSevere Thunderstorm WarningLMKBullitt, Nelson32 min
Feb 6, 12:15 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin30 min
Feb 6, 12:26 AM ESTTornado WarningLMKCasey, Russell34 min
Feb 6, 12:27 AM ESTTornado WarningLMKBullitt, Hardin, Jefferson, Larue, Nelson, Spencer33 min
Feb 6, 12:30 AM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble45 min
Feb 6, 12:31 AM ESTFlash Flood WarningLMKOldham, Trimble6 hr
Feb 6, 12:40 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren50 min
Feb 6, 12:40 AM ESTSevere Thunderstorm WarningLMKEdmonson, Green, Hart, Larue, Marion, Taylor35 min
Feb 6, 12:45 AM ESTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor30 min
Feb 6, 12:46 AM ESTTornado WarningLMKCasey, Garrard, Lincoln29 min
Feb 6, 12:51 AM ESTTornado WarningLMKAnderson, Marion, Nelson, Shelby, Spencer, Washington39 min
Feb 6, 12:59 AM ESTTornado WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 6, 1:08 AM ESTTornado WarningLMKAnderson, Boyle, Marion, Mercer, Washington, Woodford37 min
Feb 6, 1:19 AM ESTSevere Thunderstorm WarningLMKAdair, Casey, Green, Lincoln, Marion, Taylor26 min
Feb 6, 1:21 AM ESTTornado WarningLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more24 min
Feb 6, 1:25 AM ESTTornado WarningLMKLogan, Simpson35 min
Feb 6, 1:30 AM ESTTornado WarningLMKCasey, Lincoln30 min
Feb 6, 1:33 AM ESTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas27 min
Feb 6, 1:36 AM ESTTornado WarningLMKClark, Fayette, Madison24 min
Feb 6, 1:40 AM ESTSevere Thunderstorm WarningLMKLogan, Warren20 min
Feb 6, 1:47 AM ESTSevere Thunderstorm WarningLMKGarrard, Madison28 min
Feb 6, 1:53 AM ESTSevere Thunderstorm WarningLMKSimpson, Warren7 min
Feb 6, 2:37 AM ESTTornado WarningLMKAllen, Barren, Monroe23 min
Feb 6, 3:00 AM ESTTornado WarningLMKBarren, Metcalfe, Monroe45 min
Feb 6, 3:31 AM ESTTornado WarningLMKAdair, Russell29 min
Feb 6, 3:57 AM ESTTornado WarningLMKCasey, Lincoln, Russell33 min
Feb 6, 4:11 AM ESTTornado WarningLMKAdair23 min
Feb 6, 8:26 AM ESTRiver Flood WarningLMKBourbon25 hr
Feb 6, 11:29 AM ESTRiver Flood WarningLMKNicholas, Robertson22 hr
Feb 6, 11:36 AM ESTRiver Flood WarningLMKOhio30 hr
Feb 6, 12:15 PM ESTRiver Flood WarningLMKEdmonson57 hr
Feb 6, 12:15 PM ESTRiver Flood WarningLMKButler, Warren3 days
Feb 6, 12:15 PM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Feb 6, 12:37 PM ESTRiver Flood WarningLMKHardin, Nelson57 hr
Feb 6, 1:05 PM ESTHigh Wind WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.